Intersection Problem for Simple 2-fold (3n, n, 3) Group Divisible Designs


Demirkale F. , DONOVAN D., Lindner C. C.

GRAPHS AND COMBINATORICS, vol.31, no.3, pp.537-545, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s00373-013-1397-6
  • Title of Journal : GRAPHS AND COMBINATORICS
  • Page Numbers: pp.537-545

Abstract

In this paper, we will give intersection numbers for two simple 2-fold (3n, n, 3) group divisible designs. More precisely, we will develop constructions which show that there exists two simple 2-fold (3n, n, 3) group divisible designs which intersect in precisely triples for . There are some exceptions for n = 2, 3, 4.